# SDR DALA2024042604733

- Difficulty date: April 23, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0311868) CORROSION AT AFT CARGO COMPARTMENT DOOR AFT SHIELD. REMOVED AND REPLACED AFT CARGO DOOR AFT SHIELD IAW B737 SRM 51-40-02-0G, ER/A 617191-14 REV A SECTION II, AND BOEING DWG 146A0081 REV A.
